# SDR GNMA8840K112111

- Difficulty date: November 21, 2011
- Submitted: November 22, 2011
- Operation: General aviation
- Aircraft: N8840K
- Make and model: Cessna 414A
- Aircraft serial: 0236
- Aircraft time: 12,992 hours, 6,496 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 51411036
- Condition: Cracked
- Location: Rt Mlg
- Part time: 12,992 hours, 6,496 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON RIGHT MAIN GEAR UPPER BARREL & TRUNNION ASSEMBLY.  CRACKS IN THE UPPER TORQUE LINK ATTACH POINTS WERE GREATER THAN ALLOWED PER MEB89-2 REV 1.
